# SDR ASOA98082

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473052
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 2,378 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ALT/ROA - FLT 7273 - ON CLIMB-OUT THROUGH 9,000 FEET, CARGO SMOKE LIGHT CAME ON ONCE FOR ABOUT 2 SECONDS.  CREW CONTACTED MTC CNTL AND WERE INSTRUCTED TO RETURN TO ATL.  RECEIVED OTHER MOMENTARY WARNINGS DURING 10 MILE FINAL APPROACH.  LANDING MADE SAFELY IN ATL WITHOUT FURTHER INCIDENT AND AIRCRAFT WAS TAXIED TO THE GATE.  ATL MAINTENANCE REMOVED AND REPLACED BOTH CARGO COMPARTMENT SMOKE DETECTORS.  OPERATIONAL TESTS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (X)
